# SDR AU510001937

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UH
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE EXPERIENCED 20 PERCENT TO 30 PERCENT TORQUE DROP WITH ASSOCIATED EGT FLUCTUATIONS.  MAINTENANCE INVESTIGATION COULD NOT FIND ANY FAULTS AND ENGINE PARAMETERS WERE NORMAL.  AIRCRAFT RETURNED TO SERVICE. (CASA NR 510001937)
